# SDR 99ZZZX22

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3410
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE FIRST HEAVY MAINTENANCE VISIT FOR THIS AIRCRAFT (HMV-1).  VIRTUALLY 100 PERCENT OF THE SEAT PANS ON THE RECARO MODEL 3410, 720 SERIES PASSENGER SEATS WERE FOUND CRACKED.
